Proceedings of the Japan Academy

Associative rings of order $P^3$

Robert Gilmer and Joe Mott

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 49, Number 10 (1973), 795-799.

Dates
First available: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195519146

Mathematical Reviews number (MathSciNet)
MR0369422

Zentralblatt MATH identifier
0309.16015

Digital Object Identifier
doi:10.3792/pja/1195519146

Subjects
Primary: 16A44

Citation

Gilmer, Robert; Mott, Joe. Associative rings of order $P^3$. Proceedings of the Japan Academy 49 (1973), no. 10, 795--799. doi:10.3792/pja/1195519146. http://projecteuclid.org/euclid.pja/1195519146.


Export citation

References

  • [1] D. M. Bloom: Rings of order four. Amer. Math. Monthly, 71, 918-920 (1964).
  • [2] K. Edridge: Orders of finite noncommutative rings with unity. Amer. Math. Monthly, 75, 512-514 (1968).
  • [3] L. Fuchs: Abelian Groups. Pergamon Press, London (1967).
  • [4] I. N. Herstein: Topics in Algebra. Blaisdell, New York (1964).
  • [5] R. Raghavendran: Finite associative rings. Compositio Math., 21, 195- 229 (1969).